# SDR AU990446

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210J
- Engine: Cont IO520J
- Propeller: Mcauly D3A32C88
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 12310231
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER ATTACHMENT BRACKET CRACKED IN HORIZONTAL PLANE.
